Over the Thanksgiving break my husband announced he had reached another weight loss goal. He was so proud, until I said, "Hey, you weigh less than I do now!"
I started the new medication for my migraines and one of the many side effects is increased appetite and weight gain. I asked my doctor about it a couple months ago and he said he thought that my body was just adjusting to the meds and to keep exercising.
Well, I have been walking and walking and my weight keeps going up. So I cut out 99% of all sweets and my weight keeps going up. I've gained 22 pounds since going on this medication over the summer. I'd have to double check, but it is about a pound a week! At this rate, I will gain more than 50 pounds in a year.
My husband keeps telling me that if I keep exercising and keep not eating sweets the weight will come off. That's what he did and he has lost more than 22 pounds! I asked him if from now on he could lose it somewhere that I couldn't find it please?
What do I do? Stay on the medication and keep gaining weight but have fewer migraines (only 3 last week) or try something new, possibly lose the weight but possibly get the migraines back every day?
Overall, since gaining the weight, I now have the motivation to exercise, so in the long run, even if the weight doesn't come off, I will be healthier. I guess that's what is most important. I better start shopping for bigger pants!